# SDR REXA2022100502191

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690332073
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24L IS CORRODED BETWEEN F.S. 517 TO F.S. 485	REPAIRED STGR 24L BETWEEN FS517 TO FS485 IAW ENDEAVOR EA CRJ953-14544 REV IR DATED 9/30/2022.
